# SDR DALA2023101608474

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0017303) FRAME STA 440 LH I/B A/C BRACKET ATTACH HOLE AT STR 8 IS CRACKED. REPAIRED LH FRAME STA 440 AT AC RAIL BRACKET IAW DELTA TASK CARD 2526-01236-02A.
